MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT
Model Number 8645WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on products 8645wl & 8309wl.Customer is reporting a fall incident involving a patient.Customer did not specify if patient was injured as a result.Customer states that the fall took place due to the alarm not sounding.The nurse that found the patient said that the unit and pad needed to be paired again.
 
Additional Manufacturer Narrative
H3 the report is based solely on the information provided by the customer.The serial number was not provided; therefore, the dhr for this alarm cannot be reviewed.Customer confirmed issue with the unit not sounding was likely due to the unit being turned off and when turned back on it was not re-paired prior to fall.After the fall, staff was able to re-pair the pad with the alarm and it worked as intended.The tm will be conducting a retraining with the entire team for application / pairing of the devices at the end of (b)(6) 2024.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states, test fall monitor functionality every time before each use and when leaving the patient unattended.Ensure the nurse call cable is plugged into both the fall monitor and the wall port of the nurse call system or that the wireless adapter is paired properly before leaving the patient unattended.Verify that an alert is received at the nursing station.Moreover, the wireless alarm setup guide also states, turning off the alarm unpairs the wireless chair sensor pad.Never turn off the wireless nurse call adapter or it will unpair from the alarm.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
SITTER ON CUE PRO
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20750031
Report Number2182318-2024-00155
Device Sequence Number11859093
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown